# SDR DXTA200501040

- Difficulty date: October 28, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N309QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600509
- Aircraft time: 6,071 hours, 4,980 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Dirty
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

DURING THE T/O ROLL AT APPROX 40 TO 60 KNOTS CAPT A/S INDICATOR REMAINED BLANK AND A/S COMPARISON MONITOR ILLUMINATED.  T/O WAS ABORTED.  VERIFIED DISCREPANCY.  NOTED DIRT DEBRIS IN LT PITOT.  PURGED PITOT LINE & TUBE WITH AIR.  LEAK TEST CHECKS GOOD.  AIRSPEED OPERATIONAL CHECKS GOOD.  MAINTENANCE DONE IAW 560 MAINTENANCE MANUAL CH 34-11-05.
